# SDR C2XA00CL060

- Difficulty date: August 14, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3130 - AFTER TAKEOFF, THE CREW REPORTED A BURNING SMELL IN COCKPIT (ELECTRICAL).  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  AFTER LANDING THE SMELL DISSIPATED.  MAINTENANCE INSPECTED AND FOUND THE NR 2 ENGINE BLEED DUCT ON THE PRECOOLER DISCONNECTED.  MAINTENANCE RECONNECTED BLEED DUCT IAW BEECHCRAFT MM 21-11-08.  RAN ENGINES AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
